It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-01-2007, 02:58 AM   #1
Senior Veteran
(female)
 
Join Date: Mar 2007
Location: IL, USA
Posts: 567
captnanny HB User
Fentynal taper

I am trying to taper off of fentanyl. I was on 75 mg for almost six months. Now I am down to 50 and can't seem to get lower. The withdrawals are aweful. I can't get up I feel like my head is going to explode and even though I take clonidine, I still feel very jumpy and like my skin is crawling.
Has anyone ever come off this slower or without suboxone? I need some extra help since I can't take mondays, wednesdays and thursdays off of work.
thanks

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
fentynal patch and lortab halfpint830 Addiction & Recovery 3 03-19-2010 06:26 AM
what is fentynal apt6733 Pain Management 1 12-01-2007 12:01 AM
Another fentynal taper/already feeling scared captnanny Addiction & Recovery 1 10-02-2007 08:23 AM
danger of fentynal patches ICC Pain Management 28 12-21-2006 08:49 AM
how can you go off fentynal patches safely ICC Pain Management 10 12-13-2006 12:41 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:33 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!